Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Throat infection. Prescribed Dilosyn, Naol M, cough symptom. Treatment?

i m female of 25 yrs old.. I got throat infection, fever 5 days back and pain in my throat.. Doc advised me ceftas200, Naol M, Dilosyn for 3 days but no improvement at all. i went again then doctor advised Augmentin duo1000 mg, defcort, Xt para for 2 days .. fever is gone but now i got cough all day and night.. earlier i had no cough but i would not be able to sleep as well due to severe coughing.. plz advise wat to do.. I am also suffering from polycystic ovarian disease as well
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that nowyou got lower respiratory tract infection giving this problem.
Continue with Augmentin antibiotics and complete the course.
Take some cough suppressant syrup to get symptomatic relief from cough.
After active infection controls, cough remains for few days more.
Avoid cold drinks and junk food.
Ok and take care.
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor